# SDR DALA2024100109589

- Difficulty date: September 30, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 93,334 hours, 43,056 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3236 - GEAR/DE - DUE TO L/G SYS DISAGREE MESSAGE WITH ALL DOORS REMAINING OPEN AFTER GEAR EXTENSION. LT GEAR SHOWED ONE GREEN AND ONE RED DOWN-LOCK ARROW ON ECAM GEAR PAGE. CORRECTIVE ACTION: LGCIU 1 FAULTING 15GA PROXIMITY SENSOR. FOUND ONE TARGET BRACKET MOUNT BOLT BROKEN. REPLACED BOTH BRACKET MOUNT BOLTS. (LP: 4017796)
